# SDR SWIA200617146

- Difficulty date: September 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 9,164 hours, 8,082 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 8000'  FIRST OFFICER'S SIDE WINDOW CRACKED.  REPLACED FIRST OFFICER'S SIDE WINDOW IAW 56-12-01 AND RII 56-220-1000.  OPERATIONAL CHECKS GOOD, SN OFF: 02196H1120.
